Alert archive / Florida / Special Weather Statements in 2013

Special Weather Statement, NWS Miami, FL

September 7, 2013Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Sep 7, 2013, 2:21 PM EDT for Palm Beach County, Florida. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2013, 2:21 PM EDT (18:21 UTC)
Expired
Sep 7, 2013, 2:30 PM EDT
In force
9 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 120 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2689 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2689 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

461 
WWUS82 KMFL 071821
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
221 PM EDT SAT SEP 7 2013

FLZ067-068-071830-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL 
221 PM EDT SAT SEP 7 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH
COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...

* UNTIL 230 PM EDT

* AT 220 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES SOUTH OF WELLINGTON...AND MOVING NORTH
  AT 15 MPH.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2676 8038 2677 8019 2657 8023 2657 8028
TIME...MOT...LOC 1821Z 172DEG 15KT 2660 8027

$$
SI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Sep 7, 10:06 AM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Sep 7, 10:06 AM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1006 AM EDT SAT SEP 7 2013

.UPDATE...
THE SHOWERS AND THUNDERSTORMS EARLY THIS MORNING OVER THE EAST
COASTAL AREAS OF SOUTH FLORIDA AND THE ADJACENT COASTAL WATERS ARE
SLOWLY DIEING OUT OVER COASTAL MIAMI-DADE COUNTY AND THE ADJACENT
COASTAL WATERS THIS MORNING. THIS WILL ALLOW FOR THE SKIES TO
BECOME PARTLY CLOUDY BY AFTERNOON...WHICH IN TURN WILL ALLOW FOR
HEATING AND ALLOW FOR THE ATMOSPHERE TO BECOME UNSTABLE.

AT THE SAME TIME...A TROUGH OF LOW PRESSURE OVER CENTRAL FLORIDA
WILL ALSO SLOWLY SHIFT SOUTH INTO THE LAKE OKEECHOBEE AREA BY THIS
EVENING WHICH WILL KEEP THE STEERING FLOW IN A LIGHT NORTHEAST
DIRECTION ALONG WITH DEEP TROPICAL MOISTURE IN PLACE OVER SOUTH
FLORIDA. THE SEA BREEZES WILL ALSO DEVELOP ALONG BOTH COAST AND
MOVE SLOWLY INLAND THROUGH THE AFTERNOON HOURS.

SO SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DEVELOP
THIS AFTERNOON OVER SOUTH FLORIDA...AND BECOME FOCUS OVER THE
INTERIOR AREAS BY LATE THIS AFTERNOON INTO EARLY THIS EVENING.
HEAVY RAINFALL IS ALSO POSSIBLE TODAY ACROSS SOUTH FLORIDA...DUE
TO THE HIGH PWAT VALUES AROUND 2.2 INCHES OVER SOUTH FLORIDA AND
THE SLOW MOVEMENT OF THE STORMS. SO HAVE ALSO ADDED LOCALLY HEAVY
RAINFALL TO THE FORECAST FOR TODAY INTO EARLY THIS EVENING.

A FEW OF THE STORMS COULD EVEN BECOME STRONG THIS AFTERNOON INTO
EARLY THIS EVENING OVER SOUTH FLORIDA ESPECIALLY WHERE THE SEA
BREEZES COLLIDE. THE PRIMARY IMPACTS FROM THE STRONG STORMS WILL
BE LIGHTING STRIKES, GUSTY WINDS, AND SMALL HAIL. SO WILL MENTION
THIS IN THE MORNING HWO PACKAGE.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLANNED.

&&
.UPDATE...54/BNB

.PREV DISCUSSION... /ISSUED 735 AM EDT SAT SEP 7 2013/

AVIATION...
AN OUTFLOW BOUNDARY FROM FRIDAY EVENINGS ACTIVE CONVECTION TRAVELING
WEST TO EAST ACROSS THE PENINSULA EARLY THIS MORNING HAS INITIATED
ACTIVE SHOWERS/THUNDERSTORMS IN THE VICINITY OF MOST OF THE EAST
COAST TERMINALS. BRIEF PERIODS OF SUB-VFR CONDITIONS AND VERY BRIEF
PERIODS OF IFR CONDITIONS MAY BE POSSIBLE THROUGH 14Z FOR THE EAST
COAST TERMINALS. ACTIVE CONVECTION LATE THIS MORNING IS EXPECTED FOR
THE EAST COAST TERMINALS THEN SHIFTING WESTWARD TO TERMINAL KAPF IN
THE EARLY AFTERNOON.

&&

PREV DISCUSSION... /ISSUED 446 AM EDT SAT SEP 7 2013/

SHORT TERM /TODAY THROUGH MONDAY/...
WEAK LOW-LEVEL TROUGH HAS SAGGED SOUTHWARD INTO THE AREA...THOUGH
IT HAS BECOME QUITE DIFFUSE AND SHOULD DISSIPATE OVER THE AREA.
DRIER AIR WILL ATTEMPT TO BUILD SOUTHWARD AS CANADIAN HIGH
PRESSURE SETTLES INTO THE DEEP SOUTH THIS WEEKEND. THIS DRIER AIR
SHOULD HAVE MORE IMPACT SUNDAY IN SOUTH FLORIDA...BUT EVEN TODAY
COVERAGE OF CONVECTION MAY BE LIMITED OVER GLADES COUNTY AND LAKE
OKEECHOBEE.

CHALLENGING FORECAST IN TERMS OF CONVECTION TODAY. FAVORING
STRONG CONVECTION/GUSTY WINDS IS OVERALL LIFT FROM AN UPPER-LEVEL
TROUGH AXIS THAT IS OVERHEAD...ENHANCED LOW-LEVEL CONVERGENCE
FROM THE SURFACE FRONT...AND DRYING AT THE H8-H5 LAYER.
HOWEVER...SBCAPE SHOULD BE QUITE A BIT LOWER THAN YESTERDAY...AND
GUIDANCE SUGGEST TEMPS ALOFT MAY WARM. CONVECTION YESTERDAY WAS
ENHANCED BY SOUTHWEST- MOVING OUTFLOW FROM MORNING ACTIVITY
OFFSHORE JACKSONVILLE...AND THIS LIKELY WILL NOT BE THE CASE
TODAY. OVERALL...ATMOSPHERE SHOULD MODESTLY SUPPORT SOME STRONG
WIND GUSTS...MAYBE AS HIGH AS 45 KTS...BASED ON PERSISTENCE
FORECASTING. MUCH GREATER THREAT WILL BE EXCESSIVE CLOUD-TO-GROUND
LIGHTNING. WITH EASTERLY FLOW QUITE WEAK TODAY...ATLANTIC BREEZE
SHOULD BE SLOW TO PENETRATE INLAND AND THIS COULD ALLOW INITIATION
OVER METRO-AREAS EARLY AFTERNOON. THEREAFTER...GULF
BREEZE...INTERACTIONS WITH ATLANTIC BREEZE...AND OUTFLOW BOUNDARY
COLLISIONS SHOULD REGULATE WHERE CONVECTION DEVELOPS. POPS NEAR
CLIMATOLOGICAL NORMALS...HIGHEST INTERIOR/WEST WITH CHANCE POPS
EAST. MEAN STORM MOTION WILL BE NEAR ZERO...THUS TORRENTIAL
DOWNPOURS COULD LEAD TO URBAN FLOODING...PARTICULARLY IF HEAVY
RAIN SETS UP OVER NAPLES AREA WHERE YESTERDAY 3-6 INCHES FELL.

CONVECTION SHOULD DIMINISH WITH SUNSET TODAY...THEN PROGRESSIVELY
LESS COVERAGE SUNDAY AND MONDAY AFTERNOONS...AS DRIER AIR IMPACTS
THE REGION AND THE EAST COAST UPPER-LEVEL TROUGH MOVES INTO THE
ATLANTIC. TEMPERATURES WILL BE NEAR NORMAL FOR SEPTEMBER.

LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
EASTERLY FLOW SHOULD INCREASE EARLY NEXT WEEK...ADVECTING DEEPER
MOISTURE INTO THE REGION. GUIDANCE SUGGESTS THAT H5-H2 LOW
PRESSURE WILL CUTOFF FROM THE UPPER-LEVEL TROUGH OFF THE EAST
COAST AND GRADUALLY RETROGRADE TOWARD FLORIDA MID-WEEK. AS
CONFIDENCE IN THIS SOLUTION INCREASES...RAIN CHANCES WOULD NEED TO
BE RAISED FOR THE TUESDAY-THURSDAY TIME-FRAME. IN
ADDITION...ANOTHER EAST COAST UPPER-LEVEL TROUGH NEAR WEEKS END
MAY SEND A COLD FRONT TOWARD NORTHERN FLORIDA...ENHANCING RAIN
CHANCES FURTHER.

MARINE...
EASTERLY FLOW OF 5-10 KTS WILL PREVAIL THIS WEEKEND. SCATTERED
SHOWERS AND THUNDERSTORMS MAY BRING GUSTY WINDS AND LOCALLY HIGHER
SEAS...ALONG WITH A POTENTIAL FOR WATERSPOUTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  89  76  88  77 / 40 20 20 10
FORT LAUDERDALE  89  78  88  79 / 30 20 30 20
MIAMI            90  77  89  77 / 40 20 30 20
NAPLES           90  73  91  74 / 30 30 30 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...23/SK
AVIATION/RADAR...60/BD
Hazardous weather outlook, Sep 7, 10:09 AM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1009 AM EDT SAT SEP 7 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
080515-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1009 AM EDT SAT SEP 7 2013

...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON ACROSS SOUTH FLORIDA...
...LOCALIZED URBAN FLOODING POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS FOR THE ATLANTIC
BEACHES TODAY.

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON. THE INTERIOR SECTIONS SHOULD BE MOST AFFECTED. FREQUENT
LIGHTNING IS POSSIBLE.

WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS ACROSS ALL
SOUTH FLORIDA WATERS TODAY.

WIND: THUNDERSTORM WIND GUSTS FROM 40 TO 50 MILE PER HOUR WILL BE
POSSIBLE TODAY.

HAIL: SMALL HAIL MAY BE POSSIBLE TODAY IN ANY STRONGER
THUNDERSTORMS.

FLOODING: STORM MOTION IS EXPECTED TO BE SLOW TODAY, AND WITH ANY
LOCALLY HEAVY RAINFALL LOCALIZED URBAN TYPE FLOODING WILL BE POSSIBLE
IN ISOLATED AREAS. DUE TO THE HEAVY RAINFALL ACROSS THE NAPLES
METRO AREA YESTERDAY, ANY ADDITIONAL HEAVY RAINS TODAY COULD LEAD
TO URBAN TYPE FLOODING.

TEMPERATURES: THE HEAT INDEX COULD REACH THE 100 TO 104 RANGE IN
PORTIONS OF WESTERN SOUTH FLORIDA TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE FOCUSED OVER THE
INTERIOR INTO EARLY NEXT WEEK. FREQUENT CLOUD TO  GROUND LIGHTNING
WILL BE THE GREATEST THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Sep 7, 9:12 AM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
912 AM EDT SAT SEP 7 2013

FLZ073-173-174-071345-
COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
MIAMI-DADE COUNTY FL
912 AM EDT SAT SEP 7 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE
COUNTY...FOR THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 945 AM EDT

* AT 911 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR NARANJA...AND MOVING SOUTHWEST AT 15 MPH.

* THE STORM WILL AFFECT...
  HOMESTEAD MIAMI SPEEDWAY...
  HOMESTEAD...
  FLORIDA CITY...
  AND SURROUNDING COMMUNITIES.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 2540 8041 2526 8051 2543 8068 2551 8053
      2556 8040 2551 8033
TIME...MOT...LOC 1312Z 049DEG 12KT 2548 8042

SI
Special weather statement, Sep 7, 9:34 AM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
934 AM EDT SAT SEP 7 2013

FLZ173-174-071400-
COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL
934 AM EDT SAT SEP 7 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
MIAMI-DADE COUNTY...FOR THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 1000 AM EDT

* AT 932 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
  EAST OF HOMESTEAD BAYFRONT PARK TO OCEAN REEF...AND MOVING
  SOUTHWEST AT 45 MPH.

* THE LINE OF STORMS WILL AFFECT...
  TURKEY PT...
  AND SURROUNDING COMMUNITIES.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

A WATERSPOUT MAY MOVE ONSHORE. ALTHOUGH TYPICALLY WEAK AND SHORT
LIVED...A LANDFALLING WATERSPOUT CAN CAUSE PROPERTY DAMAGE, SERIOUS
INJURY, OR EVEN DEATH. NEARBY PIERS...MARINAS...DOCKS...AND BEACH
FACILITIES ARE PARTICULARLY VULNERABLE. HOMES AND BUSINESSES IN THE
PATH OF THIS WATERSPOUT MAY EXPERIENCE SOME DAMAGE...ESPECIALLY TO
ROOFS...PORCHES...AWNINGS...AND POOL ENCLOSURES.

LAT...LON 2548 8017 2533 8024 2533 8027 2536 8028
      2537 8030 2532 8034 2531 8037 2528 8037
      2528 8039 2525 8040 2526 8041 2542 8030
      2539 8026 2541 8022 2550 8020 2554 8017
TIME...MOT...LOC 1334Z 033DEG 40KT 2543 8023 2531 8029

SI
Special weather statement, Sep 7, 2:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
217 PM EDT SAT SEP 7 2013

FLZ067-071830-
INLAND PALM BEACH COUNTY FL
217 PM EDT SAT SEP 7 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 230 PM EDT

* AT 217 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES NORTHEAST OF BELLE GLADE...AND MOVING
  WEST AT 20 MPH.

* THE STORM WILL AFFECT...
  BELLE GLADE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2682 8051 2664 8052 2664 8082 2671 8082
      2671 8078 2669 8075 2670 8073 2677 8075
      2678 8073 2675 8071 2676 8069 2681 8070
      2683 8068
TIME...MOT...LOC 1818Z 092DEG 19KT 2673 8062

SI
Special weather statement, Sep 7, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
221 PM EDT SAT SEP 7 2013

FLZ067-068-071830-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
221 PM EDT SAT SEP 7 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH
COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...

* UNTIL 230 PM EDT

* AT 220 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES SOUTH OF WELLINGTON...AND MOVING NORTH
  AT 15 MPH.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2676 8038 2677 8019 2657 8023 2657 8028
TIME...MOT...LOC 1821Z 172DEG 15KT 2660 8027

SI

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 8:04 PM EDTSpecial Marine WarningMFL56 min
Sep 6, 8:21 PM EDTSpecial Marine WarningMFL54 min
Sep 6, 8:30 PM EDTSpecial Weather StatementMFLCollier30 min
Sep 6, 8:59 PM EDTSpecial Weather StatementMFLCollier31 min
Sep 6, 9:01 PM EDTAreal Flood AdvisoryMFLCollier4 hr
Sep 6, 9:04 PM EDTSpecial Marine WarningMFL56 min
Sep 6, 9:14 PM EDTSpecial Marine WarningMFL61 min
Sep 6, 9:56 PM EDTSpecial Marine WarningMFL64 min
Sep 7, 5:20 AM EDTSpecial Marine WarningMFL55 min
Sep 7, 5:23 AM EDTSpecial Weather StatementMFLPalm Beach37 min
Sep 7, 6:14 AM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Sep 7, 7:41 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Sep 7, 8:42 AM EDTSpecial Marine WarningMFL18 min
Sep 7, 8:49 AM EDTSpecial Marine WarningMFL26 min
Sep 7, 9:01 AM EDTSpecial Marine WarningMFL29 min
Sep 7, 9:12 AM EDTSpecial Weather StatementMFLMiami-Dade33 min
Sep 7, 9:29 AM EDTSpecial Marine WarningMFL46 min
Sep 7, 9:34 AM EDTSpecial Weather StatementMFLMiami-Dade26 min
Sep 7, 2:17 PM EDTSpecial Weather StatementMFLPalm Beach13 min
Sep 7, 2:37 PM EDTSpecial Weather StatementMFLPalm Beach8 min
Sep 7, 2:38 PM EDTSpecial Marine WarningMFL22 min
Sep 7, 2:45 PM EDTSpecial Weather StatementMFLPalm Beach15 min
Sep 7, 4:49 PM EDTSpecial Weather StatementMFLHendry41 min

Nearby

Special Weather Statements in Florida, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.